otherhealth.com  

Go Back   otherhealth.com > Homeopathy > Homeopathy Discussion

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1 (permalink)  
Old 14th August 2005, 05:14 PM
Junior Member
 
Join Date: Aug 2005
Location: portland
Posts: 2
sandip is on a distinguished road
Default Acne/Rosacea and Psorinum

my homeopath recommended Psorinum 1M, 6 pills 2 times a day. Is this normal? I thought this was too high. Also, it is hard to sleep if I take the pills in the evening. And worse still, looks like acne/rosacea became worse when I tried it for 10 days. Is that expected? Hope someone can help. Thanks.
Reply With Quote
  #2 (permalink)  
Old 14th August 2005, 06:44 PM
Senior Member
 
Join Date: Dec 2001
Location: Ireland
Posts: 774
Hans Weitbrecht is an unknown quantity at this point
Default

Dear members
Is your ''homeopath'' a real homeopath?
Then he should know, that C-potencies are not to be repeated in short intervals, behold of the question if of Psorinum is the simile for your Acne/Rosacea.
__________________
Hans Weitbrecht
HOMEOPATH / IRELAND
Reply With Quote
  #3 (permalink)  
Old 14th August 2005, 06:55 PM
Junior Member
 
Join Date: Aug 2005
Location: portland
Posts: 2
sandip is on a distinguished road
Default Acne/Rosacea and Psorinum

Are M potencies stronger than C potencies? Also, are you suggesting that psorinum may be a wrong remedy for acne/rosacea? What would you suggest I do? Thanks.
Reply With Quote
  #4 (permalink)  
Old 15th August 2005, 12:22 AM
g.tyler's Avatar
Senior Member
 
Join Date: Dec 2004
Location: california USA,(Dutch,Indonesian)
Posts: 493
g.tyler is on a distinguished road
Default reply

Dear Sandip

I personally would NOT give repeated doses of psor1M (take One granule poppysize #10,disolve in water ,succuss and sip.....that's it,then wait)

Your Homeopath might have a different igenda.......i dont really know......
There is a good possibility you will have an aggravation with the homeopathics given to you,that is normal as the skin needs to release it's toxin. If it just goes away it is being suppressed and that is not good. (that is what allopathic dermatologist are really good at doing,making things on your skin 'go away')Homeopaths get rid of the problem the correct way,so hang in there ask your homeopath questions as you are paying his fee's.

Gina Tyler
Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT. The time now is 06:19 AM.



The information contained on OtherHealth.com arises by way of discussion between contributors and should not be treated as a substitute for the advice provided by your own personal physician or other health care professional. None of the contributions on this site are an endorsement by the site owners of any particular product, or a recommendation as to how to treat any particular disease or health-related condition. If you suspect you have a disease or health-related condition of any kind, you should contact your own health care professional immediately. Please read the BB Rules for further details.
Please consult personally with your own health care professional before starting any diet, exercise, supplementation or medication program.
Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Copyright 2005-2012 otherhealth.com
For books in the UK visit our sister site Dealpond.com

SEO by vBSEO 3.3.2